New research conducted by scientists at Tehran University of Medical Sciences in Iran has found that Wuhan coronavirus (Covid-19) “vaccines” are triggering serious skin conditions in many recipients.
Published in the December 2022 issue of Clinical Case Reports, the paper looks at a 67-year-old man with no prior history of skin disorders who received the Sinopharm “inactivated virus” injection for covid, which was never licensed for use in the United States.
Almost immediately after getting jabbed, the man developed a serious fever, followed by “erythema patches on his back [and] bullous lesions on the lower extremities.” He also developed elevated D-dimer levels, though he tested negative for deep vein thrombosis.
By day six going into day seven post-injection, 30 percent of the man’s body was covered with “purpuric and dusky patches … with flaccid bullae and areas of epidermal detachment.” It was at this time that the man was diagnosed with toxic epidermal necrolysis.
In an attempt to help the man, doctors gave him organ transplant rejection medication, the suggestion being that his body may have interpreted the Sinopharm jab as foreign material that needed to be rejected. He was also given powerful corticosteroids and treated for potential conjunctivitis, also known as pink eye.
After 14 days of this treatment, the man’s skin condition appeared to clear. However, this is just one case among many that emerged in the days following the unleashing of Fauci Flu shots.
“It is highly suspected that the offending agent is the vaccine since other causes such as medications could not cause this phenomenon in the aforementioned timetable,” the case study on the man explains.
AstraZeneca, Pfizer covid jabs left Filipino man permanently scarred following horrific skin disease
In another case out of the Philippines, which was published as a case study in March 2023 in the Journal of the European Academy of Dermatology and Venereology, a 62-year-old patient with preexisting psoriasis received two doses of AstraZeneca’s “viral vector” DNA injection for covid, which was also never licensed in the U.S.
Early on, the man reported no apparent adverse reactions. However, after receiving a third “booster” shot of Pfizer’s mRNA injection in late November 2022, he developed “new onset tense blisters on the legs.”
The study also explains that the man “developed a flare of psoriasis described as multiple erythematous plaques on the extremities,” as well as “multiple pruritic tense vesicles and bullae, with erosions and serous crusting.”
The man was ultimately diagnoses with a rare, coexistent bullous pemphigoid and psoriasis.
In this case, it took months of aggressive corticosteroid treatments, as well as administration of a cancer drug called methotrexate, antihistamines, and folic acid, to clear the lesions. After three months the lesions were gone from the man’s body, however he was left with permanent scarring.
Then we have nine cases out of Turkey in which individuals who took either the Sinovac CoronaVac “inactivated virus” injections or Pfizer’s mRNA injection developed various skin conditions ranging from localized erythema, acute urticaria (hives), pityriasis rosea-like skin eruptions, and herpes simplex.
Or how about the two patients out of Michigan who developed cutaneous lymphoid infiltrates after getting Moderna’s mRNA series of injections? In that case, the patients had to undergo biopsies to ensure the lesions were non-cancerous.
On and on the list goes with skin conditions appearing all over the place in people who received every type of covid injection that was released for covid. What do these vials actually contain that is capable of inflicting such horrors on and in people’s bodies?
by: Ethan Huff
Join: 👉 https://t.me/acnewspatriots
The opinions expressed by contributors and/or content partners are their own and do not necessarily reflect the views of AC.NEWS
Disclaimer: This article may contain statements that reflect the opinion of the author. The contents of this article are of sole responsibility of the author(s). AC.News will not be responsible for any inaccurate or incorrect statement in this article www.ac.news websites contain copyrighted material the use of which has not always been specifically authorized by the copyright owner. We are making such material available to our readers under the provisions of “fair use” in an effort to advance a better understanding of political, health, economic and social issues. The material on this site is distributed without profit to those who have expressed a prior interest in receiving it for research and educational purposes. If you wish to use copyrighted material for purposes other than “fair use” you must request permission from the copyright owner. Reprinting this article: Non-commercial use OK. If you wish to use copyrighted material for purposes other than “fair use” you must request permission from the copyright owner.
Disclaimer: The information and opinions shared are for informational purposes only including, but not limited to, text, graphics, images and other material are not intended as medical advice or instruction. Nothing mentioned is intended to be a substitute for professional medical advice, diagnosis or treatment.